U.S. doctors online nowAsk doctors free
CA
A 53-year-old female asked:

i'm going to have radiesse, (dermal fillers)juvederm fillers done.should i stop taking glutathione & msm(methylsulfonylmethane)prior to injections,like vit e, aspirin?

2 doctor answers5 doctors weighed in
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Not mandatory: Aspirin could increase some bruising- otherwise not contraindiciations.
Dr. Liesa Harte
Family Medicine 29 years experience
Fillers: Generally you need to stop aspirin and other NSAIDS for a few days in advance to decrease the risk of bleeding. The bleeding would not be a dangerous thing for a procedure like you are describing, though. The others are fine. Always ask the doctor who will be doing a procedure for their opinion, though.
Dr. Glynis Ablon
Dermatology 29 years experience
I recommend my patients stop all aspirin, NSAIDs , ibuprofen for 2 weeks prior to injectables, and avoid vitamin C, Garlic, gingko, ginger for 5 days prior. It takes your platelets 14 days to restart function after aspirin or nsaids, and bruising can be severe. I also tell my patients to start oral bromelin (or pineapple) or arnica 5 days prior to injectables to reduce risk of bruising:)
Jul 23, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 23, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.